# SDR BIER200700007

- Difficulty date: September 11, 2006
- Submitted: March 7, 2007
- Operation: Air carrier
- Filed by: Aero Industries Inc, repair station BIER466C
- Make and model: Lear 60LEAR
- System (JASC): 3240 · Landing Gear Brake System
- Part: Insulator
- Condition: Wrong Part
- Location: Brake Assy
- Component: Brake Assy
- Component part number: 50030967
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON CONDUCTING INSPECTION AND OVERHAUL FOUND:  SPACER TUBES PN 5012942 WERE MISSING FROM RETURN SPRING ASSEMBLIES.  INCORRECT PRESSURE PLATE INSTALLED ON BRAKE ASSY.  SHOULD BE PN 5006890, INSTALLED WAS PN 5005117.  PN 5006890 MEASURES .240 INCH THICK, PN 5005117 MEASURES .210 INCH THICK.  INCORRECT WEAR PAD WAS INSTALLED ON PRESSURE PLATE.  SHOULD HAVE BEEN PN 5007328, INSTALLED WAS PN 5005119.  INCORRECT STATIONARY DISK INSTALLED ON BRAKE ASSY.  SHOULD BE PN 5006892, INSTALLED WAS PN 9544028.  PN 5006892 MEASURES .240 INCH THICK, PN 9544028 MEASURES .210 INCH THICK.  INCORRECT INSULATORS WERE INSTALLED IN PISTONS, SHOULD HAVE BEEN PN 5006895-1, INSTALLED WERE PN 9535042-1.  BRAKE ASSY HAD BEEN PREVIOUSLY OVE
